Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Suffering from depression and anxiety. Medication on antidepressant and anti-anxiety. Suggest the solution?

i am suffering from depression and anxiety for 3 month ago. now before I took antidepressant and antianxiety but my anxiety is increasing. I can not eat well ,ican not do anything. when I think go outside and work I am shaking and can not eat. what can I do this situation please can you give me right solution. I have one small daughter ican not care for her.
Asked On : Sat, 6 Apr 2013
Answers:  2 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

In a lot of persons depressive disorder and anxiety occurs together. Basically in both depression and anxiety the basic mechanism is hypothesized to be low serotonin concentration. A lot of antidepressants like SSRIs and SNRIs are also used in anxiety disorder. As you have mentioned that your anxiety is increasing even you are on medicines then most likely your symptomatology has increased or medicines are not controlling symptoms. In both cases I would advise you to please visit your psychiatrist again and get yourself evaluated for definitive treatment. In the mean time also try relaxation exercises, progressive muscle relaxation etc.

Dr. Seikhoo Bishnoi, MD
Answered: Sun, 7 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Psychiatrist Dr. Gourav Monga's  Response
Welcome to health care magic
I can understand your situation. I appreciate your effort to seek online support.

As per your details, you are possibly having underlying anxiety/depression. For this consult a psychiatrist for detailed evaluation. Following treatment strategies would be helpful-

1) Antidepressants/antianxiety agents like SSRIs (escitalopram, sertarline, paroxetine etc)
2) Antianxiety agents like clonazepam, lorazepam, alprazolam etc
3) Psychotherapy/ Counselling sessions
4) Relaxation techniques like yoga, meditation, deep breathing etc

Hope it helps
Good luck
Dr. Gourav Monga
Consultant Psychiatrist
Answered: Sun, 7 Apr 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor